Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Suggest treatment for elevated liver enzymes and diabetes

Yes, I am a 54 year old female. I have type 2 diabetes and neuropathy. I also have muscle twitches that we suspect are from a statin. I am off the statin 3 months and it helps but does not stop the twitches. However, today I have had on and off a tingle as if a hair was resting on my nose at the tip. I know this is unusual and I have gotten used to unusual. I have had 14 hrs in one surgery for masthectomy and reconstruction with ovary and fallopian removal. I know all kinds of unusual feeling. I am going to Jamaica tomorrow and want to make sure I am ok before leaving. I have normal blood pressure with no facial drooping. I weigh 163 lbs. I do have high triglcerides and high liver enzymes. (Non alcoholic fatty liver)
Asked On : Thu, 5 Mar 2015
Answers:  1 Views:  69
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Gastroenterologist 's  Response
hi,
For elevated enzymes when you know that you are having non alcoholic fatty liver that is the cause for elevated enzymes ,The treatment very simple you need to consider proper diet modification like less oily and fatty food as it will help both for your diabetes as well elevated enzymes.
Next important thing is proper brisk walking for 20 to 30 mins daily
Proper controlling of your sugars .
Regular follow up every 3 months with LFT and other diabetes and dyslipedemia profile.
You can start using tab udiliv 300 mg twice day with tab Evion once a day,
This may help you in normalizing your enzyme levels.
Thank you
Answered: Mon, 28 Sep 2015
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor